# SDR DALA1221720908

- Difficulty date: March 26, 2012
- Submitted: April 11, 2012
- Operation: Air carrier
- Aircraft: N908DL
- Make and model: Doug MD-88
- Aircraft serial: 49539
- Aircraft time: 65,725 hours, 51,223 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PANEL CRACKED,  FOUND ADDITIONAL FOUR CRACKS AND CORROSION DURING EVALUATION, OUT OF LIMITS.  FABRICATED NEW FLOOR PANEL IAW AMM 25-52-01.
